Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Klonopin drug causing the withdrawl - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hello. I have anxiety and a prescription for Klonopin. I accidentally waited too long to refill my prescription this month and need too see my psychiatrist for a new one. The problem is that I took my last pill this weekend and I can't get in to see him until a week from today. I'm already beginning to feel the effects of withdrawal, I only slept 2 hours last night. What are my options? Should I go to a general doctor to see if he can fill a temporary prescription until I can see my psychiatrist?
Doctor :   Hi,
User :   Hello
Doctor :   yes, you have to continue on them , the better option is getting it refill by your general doctor
User :   okay, just wondering whether or not a general doctor would be able to refill on short notice
User :   and if it was appropriate or not
Doctor :   yes, can do that
User :   okay thank you
Doctor :   he has to be presented with the old one and the reason for the same
Doctor :   he will do it
User : I should bring in my old prescription bottle?
Doctor :   yes,
User :   okay thank you
Doctor :   you are welcome
Doctor :   Bye for now
Doctor :   Take care
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor